# SDR U5QA2015830069

- Difficulty date: August 30, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N43NR
- Make and model: Lear 60LEAR
- Aircraft serial: 043
- Aircraft time: 7,784 hours, 5,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON LANDING, DAMAGE TO RT WING LE.  COMPLIED WITH TEMP REPAIR IAW ENGINEERING LETTER 60043-27780 DATED 8 31 15, REPAIR OPTION 2.  FERRIED ACFT UNDER JS SFP VIA D084 FOR PERMANENT REPAIR.  LE IS BEING REPLACED AT THIS TIME.  EXPECT RTS MID-NEXT WEEK, FOLLOWED BY STALL TEST & FLIGHT PERFORMED BY TEST PILOT.
